# SDR DL72L000498

- Difficulty date: March 13, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N506DA
- Make and model: Boeing 727232
- Aircraft serial: 21308
- Aircraft time: 71,771 hours, 48,526 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Flap Track
- Condition: Corroded
- Location: Wing
- Component: Inbd Flap Track, 651626913
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL OF THE I/B FLAP I/B TRACK ASSY, TYPICAL CORROSION WAS FOUND AT THE MLG AND SPOILER BEAM ATTACH PAD AREAS.  IN ADDITION, TYPICAL WEAR WAS FOUND AT THE FWD ATTACH LUGS, AND THE MLG DOOR HINGE FITTING ATTACH HOLES, THE SPACER BAR ATTACH HOLES, AND THE TOGGLE DETENT HOLE.   REPAIRED PER ER/A 387330-14AD AND BF GOODRICH ENGINEERING REPAIR NR 23-0591.
